# SDR QXEA2017072800498

- Difficulty date: July 27, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 38,107 hours, 39,695 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN SMOKE ODOR ON FLIGHT DECK SMOKE WAS VISIBLE TOWARD FRONT OF CABIN SMOKE AND ODOR DISSIPATED AFTER RUNNING CHECKLIST.   RETURNED TO FIELD.  LANDING UNEVENTFUL. REMOVED FROM SERVICE. VERIFIED NR 1 AND 2 OIL LEVELS , NR 2 P2.7 VALVE FILTER FOR OIL, NR 1 AND 2 P2.2 DUCTS FOR PRESENCE OF OIL. NO DEFECTS NOTED. COULD NOT DUPLICATE. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
